Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 142, NWS St. Louis, MO

July 11, 2015Macoupin County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 11, 2015, 3:56 PM CDT for Macoupin County, Illinois. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2015, 3:56 PM CDT (20:56 UTC)
Expired
Jul 11, 2015, 4:45 PM CDT
In force
49 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Macoupin County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 4:00 PM CDTTSTM WND DMG3 E Scottville, ILPOWER LINES DOWN ON THE SCOTTVILLE MODESTO ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 1:39 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WUUS53 KLSX 112056
SVRLSX
ILC117-112145-
/O.NEW.KLSX.SV.W.0142.150711T2056Z-150711T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CDT SAT JUL 11 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MACOUPIN COUNTY IN SOUTHWESTERN ILLINOIS...

* UNTIL 445 PM CDT

* AT 356 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PALMYRA...
  MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CARLINVILLE...GIRARD...PALMYRA...NILWOOD...MODESTO...HETTICK...
  STANDARD CITY AND SCOTTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3943 8970 3937 8970 3918 8986 3938 9015
      3950 9016 3952 9014 3952 8994
TIME...MOT...LOC 2056Z 304DEG 16KT 3947 9008 

HAIL...1.00IN
WIND...60MPH
 
$$

CARNEY
2 follow-up statements
303 
WWUS53 KLSX 112136
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 PM CDT SAT JUL 11 2015

ILC117-112145-
/O.CON.KLSX.SV.W.0142.000000T0000Z-150711T2145Z/
MACOUPIN IL-
436 PM CDT SAT JUL 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN MACOUPIN COUNTY...

AT 435 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARLINVILLE...
MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARLINVILLE...GIRARD...NILWOOD AND STANDARD CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3943 8970 3937 8970 3926 8984 3933 8996
      3948 8990
TIME...MOT...LOC 2135Z 304DEG 16KT 3936 8987 

HAIL...1.00IN
WIND...60MPH
 
$$

CARNEY
241 
WWUS53 KLSX 112145
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
445 PM CDT SAT JUL 11 2015

ILC117-112154-
/O.EXP.KLSX.SV.W.0142.000000T0000Z-150711T2145Z/
MACOUPIN IL-
445 PM CDT SAT JUL 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACOUPIN COUNTY
WILL EXPIRE AT 445 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.  ADDITIONALLY...THIS STORM MAY REINTENSIFY AT ANY TIME 
AS THE ENVIRONMENT REMAINS VERY FAVORABLE FOR SEVERE THUNDERSTORMS.  
REMAIN ALERT FOR ADDITIONAL WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN ILLINOIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ST LOUIS.

LAT...LON 3943 8970 3937 8970 3926 8984 3933 8996
      3948 8990
TIME...MOT...LOC 2143Z 304DEG 16KT 3936 8987 

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:56 PM CDT, 0 minutes earlier.

Area forecast discussion, Jul 11, 3:56 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CDT SAT JUL 11 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 356 PM CDT SAT JUL 11 2015

SCATTERED CONVECTION CONTINUES TO DEVELOP ALONG AN OUTFLOW
BOUNDARY AND AHEAD OF A WARM FRONT WHICH EXTENDS FROM JUST
NORTHEAST OF IRK TO JUST EAST OF STL. CONVECTION, POSSIBLY SEVERE
IS EXPECTED ACROSS WEST CENTRAL IL LATE THIS AFTERNOON INTO THE
EARLY EVENING. THESE STORMS WILL ALSO PRODUCE HIGH RAINFALL RATES.
SOME OF THIS ACTIVITY MAY BACKBUILD INTO EAST CENTRAL MO AS THE
ATMOSPHERE IS QUITE UNSTABLE. ADDITIONAL REDEVELOPMENT OF
CONVECTION IS EXPECTED THIS EVENING, MAINLY ACROSS NORTHEAST MO
AND WEST CENTRAL IL DUE TO LOW LEVEL WARM AIR ADVECTION ON THE
NOSE OF A LOW LEVEL JET AHEAD OR NORTHEAST OF THE WARM FRONT WHICH
SHOULD BE SLOWLY LIFTING NORTHEASTWARD. MOST OF THE ACTIVITY
SHOULD BE NORTH OF COU AND NORTH-NORTHEAST OF STL. LOWS TONIGHT
WILL BE WARMER THAN THE PREVIOUS NIGHT DUE TO SOUTH-SOUTHWESTERLY
SURFACE WINDS, SOME MID- HIGH LEVEL CLOUD COVER AND HIGHER SURFACE
DEW POINTS.

GKS

.LONG TERM:  (SUNDAY THROUGH NEXT SATURDAY)
ISSUED AT 356 PM CDT SAT JUL 11 2015

UPPER LEVEL HIGH CENTERED OVER THE SOUTH-CENTRAL CONUS WILL MOVE
LITTLE OVER THE NEXT SEVEN DAYS...BUT EVEN ITS SMALL AMOUNT
OF WOBBLING WILL STILL IMPACT OUR AREA AS ITS INFLUENCE IS
EXPECTED TO WANE EARLY NEXT WEEK...AND THEN WAX AGAIN LATE NEXT
WEEK.

THE IMPACT IN REGARDS TO HEAT AND PCPN CHANCES THRU MONDAY WILL BE
FOR THE BEST CHANCES OF RAIN TO REMAIN NORTH AND EAST OF STL METRO
WITH SUFFICIENT INFLUENCE FROM THE UPPER HIGH OVER STL METRO AND
CENTRAL AND SOUTHEAST MO TO MAINTAIN THE HOT AND HUMID CONDITIONS.
THE HOTTEST TEMPS WILL BE FOUND IN STL METRO WITH MAXES IN THE MID
TO UPPER 90S AND SHOULD RESULT IN PEAK HEAT INDEX VALUES BOTH
DAYS AROUND 105F.  ELSEWHERE...PEAK HEAT INDEX VALUES AROUND 100F
ARE EXPECTED.

THE PERIOD TUESDAY THRU THURSDAY COULD FEATURE AN INTRUSION BY A
FRONTAL BOUNDARY WITH MORE WIDESPREAD CHANCES FOR RAIN AND
SLIGHTLY COOLER TEMPERATURES AS THE UPPER LEVEL HIGH INFLUENCE
RETREATS TO THE SOUTHWEST AND RESULTS IN NORTHWEST FLOW ALOFT
OVERHEAD.

BY LATE NEXT WEEK...HOWEVER...THE UPPER LEVEL HIGH APPEARS TO BE ON
THE MEND AND BUILDS BACK IN AND COULD BRING A RETURN OF DANGEROUS
HEAT AND HUMIDITY TO MUCH OF THE AREA.

HEAT HEADLINES HAVE BEEN ISSUED FOR STL METRO FOR SUNDAY AND MONDAY
BASED PRIMARILY ON 105 BEING ATTAINED BOTH DAYS...BUT SECONDARILY
WITH GOOD CONFIDENCE ON 100 OR MORE BEING ATTAINED FOR FOUR
CONSECUTIVE DAYS BEGINNING WITH THIS AFTERNOON.
ELSEHWERE...CONFIDENCE NOT NEARLY AS HIGH WITH LOWER FORECAST VALUES
AND SO WILL PROBABLY HINGE MAINLY ON WHETHER OR NOT 100+ HEAT INDEX
VALUES CAN BE ATTAINED THRU TUESDAY-WEDNESDAY WHEN THE FRONT IS
EXPECTED TO SETTLE INTO THE AREA.  IT IS ALSO BECAUSE OF THE
EXPECTED FRONTAL INTRUSION THAT HEAT HEADLINES HAVE BEEN CAPPED AT
MONDAY FOR NOW.

TES

&&

.AVIATION:  (FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1120 AM CDT SAT JUL 11 2015

A WARM FRONT EXTENDS FROM NEAR IRK SOUTHEAST THROUGH THE ST LOUIS
METRO AREA. CONVECTION WILL CONTINUE TO DEVELOP ALONG AND NORTH OF
THIS FRONT THIS AFTERNOON AND TONIGHT IMPACTING UIN AT TIMES. IT
IS ALSO POSSIBLE THAT CONVECTION WILL MAKE IT AS FAR SOUTH AS THE
ST LOUIS METRO AREA. FOR NOW WILL JUST INCLUDE VCTS IN UIN OR A
TEMPO GROUP FOR TSRA AND LEAVE THE OTHER TAFS DRY. THIS FRONT
SHOULD SHIFT NORTH NORTHEAST OF THE AREA SUNDAY MORNING.
PREVAILING VFR CONDITIONS EXPECTED THROUGH THE PERIOD OUTSIDE OF
THE SHOWERS/STORMS. MAINLY S-SWLY SURFACE WINDS THIS PERIOD.

SPECIFICS FOR KSTL: COULD NOT RULE OUT CONVECTION MAKING IT AS
FAR SOUTH AS STL TONIGHT, BUT FOR NOW WILL KEEP THE STL TAF VFR
AND DRY THROUGH THE PERIOD WITH JUST SCATTERED DIURNAL CUMULUS
CLOUDS ALONG WITH SOME MID-HIGH LEVEL CLOUDINESS. SELY SURFACE
WIND WILL VEER AROUND TO A S-SWLY DIRECTION THIS AFTERNOON, THEN
BECOME MORE DUE SWLY LATE TONIGHT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY FROM NOON SUNDAY TO 8 PM CDT MONDAY FOR ST.
     CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO.

IL...HEAT ADVISORY FROM NOON SUNDAY TO 8 PM CDT MONDAY FOR MADISON IL-
     ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 11, 1:47 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
147 PM CDT SAT JUL 11 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
147 PM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS...PRIMARILY IN SOUTHWESTERN
ILLINOIS...EAST OF THE MISSISSIPPI RIVER. SEVERE STORMS WILL ALSO
BE POSSIBLE FOR SECTIONS OF SOUTHWEST ILLINOIS. FOR FURTHER
INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST
STORM PREDICTION CENTER WATCH PRODUCTS.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS
RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS FOR MUCH OF THE AREA SUNDAY
THROUGH MONDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE ACROSS
EASTERN MISSOURI AND WESTERN ILLINOIS ON SUNDAY NIGHT AND AGAIN
MONDAY AFTERNOON AND MONDAY NIGHT.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE AREA
TUESDAY THROUGH FRIDAY.

HEAT INDICES MAY REACH DANGEROUS LEVELS OF 105 DEGREES AND
GREATER ON MONDAY AFTERNOON.

MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS SECTIONS OF SOUTHWESTERN
ILLINOIS THROUGH EARLY THIS EVENING.

TES

In the hours before

Special weather statement, Jul 11, 12:47 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT SAT JUL 11 2015

ILZ095-096-111830-
BROWN IL-ADAMS IL-
1247 PM CDT SAT JUL 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR ADAMS AND BROWN COUNTIES UNTIL
130 PM CDT...

AT 1246 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MENDON...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
QUINCY...MOUNT STERLING...CAMP POINT...MENDON...CLAYTON...GOLDEN...
BUCKHORN...URSA...LIBERTY...VERSAILLES...LORAINE...WOODVILLE...
COATSBURG...MOUND STATION...COLUMBUS...RIPLEY...LA PRAIRIE...
KELLERVILLE...FOWLER AND CHATTON.

THIS INCLUDES INTERSTATE 172 BETWEEN EXITS 14 AND 19.

THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4019 9091 4011 9091 4010 9070 4009 9070
      4008 9067 4005 9068 4003 9061 3990 9056
      3988 9058 3985 9058 3992 9142 3995 9144
      4014 9143 4020 9128
TIME...MOT...LOC 1746Z 268DEG 30KT 4002 9134

GKS
Special weather statement, Jul 11, 2:08 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
208 PM CDT SAT JUL 11 2015

ILZ096-097-112000-
BROWN IL-PIKE IL-
208 PM CDT SAT JUL 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE AND SOUTHERN
BROWN COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 300 PM CDT...

AT 207 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BUCKHORN...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BUCKHORN...LA GRANGE...VERSAILLES...PERRY...CHAMBERSBURG...FISHHOOK
AND COOPERTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 4002 9061 4002 9062 4000 9060 3998 9060
      3998 9051 3997 9051 3995 9053 3992 9054
      3988 9058 3983 9057 3979 9060 3976 9061
      3971 9064 3974 9092 3992 9091 4003 9061
TIME...MOT...LOC 1907Z 272DEG 33KT 3983 9082

GKS
Local storm report, Jul 11, 2:31 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
231 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             4 NE PERRY              39.82N  90.69W
07/11/2015  E0.50 INCH       PIKE               IL   TRAINED SPOTTER

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 12:47 PM CDTSpecial Weather StatementLSXAdams, Brown43 min
Jul 11, 1:07 PM CDTSevere Thunderstorm WarningLSXAdams, Brown38 min
Jul 11, 2:08 PM CDTSpecial Weather StatementLSXBrown52 min
Jul 11, 2:14 PM CDTSevere Thunderstorm WarningLSXBrown, Pike28 min
Jul 11, 3:19 PM CDTSevere Thunderstorm WarningLSXGreene, Macoupin41 min
Jul 11, 3:30 PM CDTHeat AdvisoryLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more3 days
Jul 11, 4:31 PM CDTAreal Flood AdvisoryLSXGreene, Macoupin4 hr
Jul 11, 4:53 PM CDTSevere Thunderstorm WarningLSXGreene, Macoupin67 min
Jul 11, 5:11 PM CDTFlash Flood WarningLSXGreene, Macoupin6 hr
Jul 11, 5:37 PM CDTSevere Thunderstorm WarningLSXAdams, Brown38 min
Jul 11, 5:52 PM CDTTornado WarningLSXGreene23 min
Jul 11, 6:20 PM CDTSevere Thunderstorm WarningLSXGreene, Macoupin40 min
Jul 11, 6:39 PM CDTSevere Thunderstorm WarningLSXBrown18 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.